Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heartburn and stomach pain after taking vyvanse?

hi, i took took 200mg of vyvans within the last 24 hrs, no sleep very little food, and probably 4 cups of fluids.......i have a headache and a tiny sharp pain in my left upper stomach, not too serious, and heartburn....am i at risk of dying? also i have histoy of hypertension, although lately it has improved greatly
Tue, 14 Nov 2017
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Internal Medicine Specialist 's  Response
Well come to HCM
I really appreciate your concern, the given symptoms are not serious one and it may not cause the death, neither the medicine that you have taken can cause anything danger at the most it may cause the gastritis and it may be the cause in your case,
If I would be the doctor of this case then I would try to treat this case with Tab Omeprazole 40 mg with Domperidone 10 mg once in day just to relive the hyperacidity that might be due to drug taken or anxiety.
hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hey my name is michelle and I am 29 years old, I have been having a problem for the past couple of weeks. I am having heartburn and mild headaches,...

Recent questions on  Heartburn

doctor1 MD

Hi, I was in hospital this week, with nausua, headache, dizziness, pain in my side when going from standing to sitting (also heartburn). I had a...

doctor1 MD

I have heart burn and my left arm and shoulder feel numb. The left side of my chest feels tight..near my heart but I do not have a crushing...

doctor1 MD

I have acne, so I went to the dermatologist in the early December. He prescribed these pills called Doxycycline 100mg tablets . I have been taking...

doctor1 MD

My boyfriend is 46. Muscular build, good health nonsmoker, nondrinker. On the phone today he mentioned he has the taste of blood in his mouth and...

doctor1 MD

Hi doctor, I am 36 years of age with 71 kg as weight and 5 ft 8 inch height. since last 1 year at times I feel burning sensation around heart area...

doctor1 MD

I have a very sudden and sharp pain under thr left side of my rib cage which worsens with a deep breath and while laying down. Has been coming and...

doctor1 MD

My husband is complaining of difficulty breathing and tightness in his chest. This happened shortly after dinner so he wondered if he ate too much...